# SDR ASAA2019031428612

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,709 hours, 12,529 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FMC FAILS INTERMITTENTLY. GROUNDED - YES. FMC BITE SHOWS "PGM FAULT" ON GROUND. ACCOMPLISHED FIM 34-61 TASK 807. FMC OPS NORMAL.
